# SDR ASOA201704155037

- Difficulty date: April 15, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 38,160 hours, 22,188 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0109A326
- Condition: Shorted
- Location: Cockpit
- Part time: 37,069 hours, 25,393 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED PFD2 FAILED WITH BURNING SMELL AND BLOWN BREAKER. MX REMOVED AND REPLACED PFD2 WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
